# SDR YENA2025123001305

- Difficulty date: December 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 01250
- Aircraft time: 82,933 hours, 29,648 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION SEAT TRACK +Y1162.5 LOC. BTW FR69/70 AFT GALLEY AREA (1 EA) (CPCP RELATED);(RESOLVED ON W/O: 1409520 TASKCARD: NR-00044)  REF AEROMAN NR 2025-622946 WO 2025 278/1 REMOVED AND REPLACED SEAT TRACK Y1162.5 LOC BTW FR69/70, IN AFT GALLEY AREA I.A.W. A320 SRM 51-42-11, A320 SRM 51-72-11 AND DWG D53472780. THIS PART IS CONSIDERED PSE I.A.W. A320 51-11-12 PARAGRAPH 3.A.(1).
